The Zero Divisor Graph of the Ring Z_(2^2 p)

Shuker, Nazar and Rashed, Payman (2016) The Zero Divisor Graph of the Ring Z_(2^2 p). ARO-The Scientific Journal of Koya University, 4 (2). pp. 47-50. ISSN 2307-549X

[img] Text
ARO.10058-VOL4.No2.2016.ISSUE07-pp47-50.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial Share Alike.

Download (532kB)
Official URL: http://dx.doi.org/10.14500/aro.10058

Abstract

In this paper, we consider the crossing number and the chromatic number of the zero divisor graph Γ(Z22 p ) to show that this type of zero divisor graphs is bipartite graph, and the smallest cycle in Γ( ) Z22 p is of length four this implies that the girth is equal four. Index Terms—Bipartite graph, crossing number, girth, planar graph, zero divisor graph of the ring ( Z 22 p ).

Item Type: Article
Uncontrolled Keywords: Bipartite graph, crossing number, girth, planar graph, zero divisor graph of the ring Z_(2^2 p).
Subjects: Q Science > QA Mathematics
Divisions: Aro-The Scientific Journal of Koya University > VOL 4, NO 2 (2016)
Depositing User: Dr Salah Ismaeel Yahya
Date Deposited: 03 Aug 2017 20:10
Last Modified: 03 Aug 2017 20:10
URI: http://eprints.koyauniversity.org/id/eprint/103

Actions (login required)

View Item View Item